Stability of a class of hybrid linear stochastic systems

Gerencsér, László and Prokaj, Vilmos (2010) Stability of a class of hybrid linear stochastic systems. IEEE Transactions on Automatic Control, 55 (5). pp. 1233-1238.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 16:29
Last Modified: 11 Dec 2012 16:29
URI: http://eprints.sztaki.hu/id/eprint/6169

Update Item Update Item